Is Efeksamping Glandular TB Treatment Hearing Loss?

Illustration of Is Efeksamping Glandular TB Treatment Hearing Loss?
Illustration: Is Efeksamping Glandular TB Treatment Hearing Loss? researchgate.net

At night I was sure, it happened that my 16-year-old sister had contracted the Glandular TB virus. She had been taking medication for about 15 months. Beginning of treatment at a private hospital due to limited costs, finally moved to the puskesmas at the puskesmas, which was first directly referred by the hospital for taking the medicine every day for 9 months, because far from home, the family finally made a referral to be moved to the nearest puskesmas from home. In the 2 health centers the rules for taking the medicine are different again, that is, once every 2 days the treatment period is finally over, but a lump in the neck there is still a puskesmas referring to the Swatsa Hospital, where the doctor suggests to do the surgery. A week ago surgery was done but the results of a new doctor’s diagnosis came out today, the doctor diagnosed that there was still a glandular TB virus in my sister’s body and suggested taking another TB medicine for 9 months. Will the effect affect the activity later? Because during the 15 months of taking medication there was a change as he had difficulty hearing people speak (budeg) and his physique became much weaker. Please answer 🙏🏻🙏🏻

1 Answer:

Hello, nurulsakiin, thank you for asking HealthReplies.com.

Tuberculosis treatment is a process that requires great patience and consistency because it really takes a long time and routine treatment to kill the germs of Mycobacterium tuberculosis. In addition, in the treatment of tuberculosis (TB) can also be found several frequent side effects, such as nausea / vomiting, no appetite, abdominal pain, muscle and joint pain, drowsiness, itching, skin rashes, ear disorders, peripheral nerve disorders , etc. So that the treatment of TB in addition to monitoring the regularity of taking medication, also must be monitored for the incidence of side effects.

Hearing difficulties that he experienced could be due to side effects of the TB drugs he was taking or due to other reasons, for example due to conditions in the ear (for example: hardened ear wax / cerumen prop, inflammation of the external or middle ear, inflammation of the ear nerves, etc.) . Weakened physique can be caused by infection, or due to lack of nutritional intake.

To ascertain the cause of your sister's complaint, a physical examination should be carried out directly by the doctor, so that the cause and the appropriate treatment can be identified. If due to the side effects of TB drugs, it will be rearranged to the dosage and type of drug used, but if it were not for the TB drug side effects then it would be treated according to the cause.

Do not change the dosage and / or stop TB treatment without the knowledge / permission of the doctor, because TB treatment is not complete and not according to the rules can cause TB germs to become resistant to TB drugs, which in the future will cause difficulties in finding effective drugs to kill TB germs.

Make sure your younger sibling takes medicine regularly according to the doctor's advice, get adequate and appropriate nutrition, get enough rest, and ensure adequate environmental cleanliness and lighting at the residence.

That's all, hopefully it's useful.

Regards.

: by

Related Question

Distance Taking Birth Control Pills With Skin Whitening Supplements?

Distance Taking Birth Control Pills With Skin Whitening Supplements?

(1 year ago)

Hello, I am Esti aged 25+ I want to take a whitening supplement that contains collagen and gluthation. Then how long does it take to take birth pills and supplements? I usually tak...

Are There Any Side Effects If We Often Do Ear Suction In The Throat?

Are There Any Side Effects If We Often Do Ear Suction In The Throat?

(1 year ago)

I want to ask if there are side effects from the routine to do ear suction with tools from the ENT when the ear has an infection that is long enough to heal ?? Thank you...

Consumption Of Sea Fish That Already Has An Unpleasant Aroma?

Consumption Of Sea Fish That Already Has An Unpleasant Aroma?

(1 year ago)

Hello doctor, r nI want to ask, is it permissible to consume sea fish that have been cut into pieces that only smell on the surface and the size of an area of ​​approximately 3...

Leave a Reply

Your email address will not be published. Required fields are marked *